Coordinatewise domain scaling algorithm for M-convex function minimization

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We present a polynomial time scaling algorithm for the minimization of an M-convex function. M-convex functions are nonlinear discrete functions with (poly)matroid structures, which are being recognized as playing a fundamental role in tractable cases of discrete optimization. The algorithm is applicable also to a variant of quasi M-convex functions.

Original languageEnglish
Pages (from-to)339-354
Number of pages16
JournalMathematical Programming
Volume102
Issue number2
DOIs
Publication statusPublished - 2005 Mar 1
Externally publishedYes

Keywords

  • Discrete convex analysis
  • M-convex function minimization
  • Scaling algorithm

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Coordinatewise domain scaling algorithm for M-convex function minimization'. Together they form a unique fingerprint.

  • Cite this